
Aspirin Express 500 mg coated tablets
20Delivery to your door
please contact customer support for the exact information
Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.
- Description
- Composition
- Similar products
- More from this brand
- Recipes
Aspirin Express contains acetylsalicylic acid (aspirin).
Application
1. What is Aspirin Express and what is it used for?
Aspirin Express contains acetylsalicylic acid (aspirin). Acetylsalicylic acid is an analgesic and antipyretic medicine.
Aspirin Express is used for the symptomatic treatment of fever and/or mild to moderate pain such as headache, flu-like symptoms, toothache, muscle pain. Aspirin Express is specially designed for adults and adolescents aged 12 years and over (with a body weight of 40 kg and over). Ask your doctor or pharmacist about other preparations containing acetylsalicylic acid for patients weighing less than 40 kg.
If you do not feel better or even worse after 3 days (applies to fever) or 34 days (applies to pain), consult your doctor.
How is it applied?
What is Aspirin Express and what is it used for?
Aspirin Express contains acetylsalicylic acid (aspirin). Acetylsalicylic acid is an analgesic and antipyretic medicine.
Aspirin Expressis used for the symptomatic treatment of fever and/or mild to moderate pain such as headache, flu-like symptoms, toothache, muscle pain.
Aspirin Express is specially designed for adults and adolescents aged 12 years and over (with a body weight of 40 kg and over). Ask your doctor or pharmacist about other preparations containing acetylsalicylic acid for patients weighing less than 40 kg.
If you do not feel better or even worse after 3 days (applies to fever) or 3-4 days (applies to pain), contact your doctor.
What should you pay attention to before taking it?
What should you be aware of before using Aspirin Express?
Aspirin Express must not be used,
-when using Aspirin Express.
- if you are allergic to acetylsalicylic acid (aspirin) or other salicylates or to any of the other ingredients of this medicine listed in section 6. other ingredients of this medicine.
- if you have asthma or have had an allergic reaction (e.g. hives, swelling) to acetylsalicylic acid or a similar medicine (especially non-steroidal anti-inflammatory drugs) in the past. e.g. with hives, swelling of the face, severe cold-like symptoms, shock).
- if you have a stomach or intestinal ulcer (including duodenal ulcer).
- if you have frequent bleeding or your risk of bleeding is increased.
- if you have severely impaired kidney, liver or heart function.
- if you are being treated with methotrexate at a dose of more than 20 mg/week.
- if you are being treated with oral anticoagulants (medicines that thin the blood and prevent clotting).
- if you have been pregnant for more than 5 months (your last menstrual period was more than 24 weeks ago).
If you are not sure whether you can use this medicine, ask your doctor or pharmacist.
Warnings and precautions
Please talk to your doctor or pharmacist before taking Aspirin Express./em>take,
- if you are being treated with other products containing acetylsalicylic acid (aspirin) to avoid an overdose.
- if you have been taking acetylsalicylic acid in high doses for a long time and you get headaches from this treatment, do not increase the dose but ask your doctor or pharmacist for advice.
- if you regularly use painkillers, especially if you combine several painkillers at the same time, this can lead to impaired kidney function.
- if you have G6PD deficiency (reduction of the enzyme glucose-6-phosphate dehydrogenase), a hereditary disease affecting the red blood cells.In this hereditary disease, which affects the red blood cells, higher doses of acetylsalicylic acid can lead to the destruction of red blood cells (haemolysis).
- if you have ever had a stomach or intestinal ulcer, stomach or intestinal bleeding or inflammation of the lining of the stomach (gastritis).
- if your kidney or liver function is impaired.
- if you have asthma, in some patients asthma attacks are due to allergic reactions to non-steroidal anti-inflammatory drugs or to acetylsalicylic acid. In this case, the use of this medicine is not recommended.
- if you have heavy menstrual bleeding.
- if bleeding occurs in the gastrointestinal tract during treatment (vomiting of blood, blood in the stools, blackening of the stools), in which case you must stop treatment and call your doctor or an emergency medical service immediately.
- if you are taking medicines at the same time that thin the blood and prevent blood clotting (anticoagulants).
- Acetylsalicylic acid increases the risk of bleeding even in small doses. This also applies if the intake was several days ago. Inform your doctor, surgeon or anaesthetist or dentist if a surgical procedure is planned, this also applies to minor operations.
- Acetylsalicylic acid alters the uric acid concentration in the blood, this must be taken into account if you are taking medicines for gout.
- The use of this medicine during breast-feeding is not recommended.
Children
In children with viral diseases treated with acetylsalicylic acid, Reye's syndrome has been observed (a rare but very serious condition that mainly causes nerve and liver damage). Therefore:
- acetylsalicylic acid must not be used in children with a viral illness such as. flu or chickenpox, only after prior consultation with a doctor,
- the doctor must be informed immediately if dizziness or fainting spells, abnormal behaviour or vomiting is observed in a child who has received acetylsalicylic acid.
Taking Aspirin Express with other medicines
.Tell your doctor or pharmacist if you are taking/using, have recently taken/used or intend to take/use any other medicines.
The following definitions are used in the rest of the text:
Acetylsalicylic acid is used for treatment of rheumatic diseases in high doses (so-called. "anti-inflammatory" doses), these are defined as follows: 1 g or more as a single dose and/or 3 g or more per day.
Acetylsalicylic acid is used for treatment of pain and fever in the following doses: 500 mg or more as a single dose and/or a maximum of 3 g per day.
Aspirin Express must not be used,
- if you are being treated with methotrexate at a dose of more than 20 mg per week. In this case, acetylsalicylic acid should not be used in high (anti-inflammatory) doses and should not be used to treat pain and fever.
- if you are being treated with oral anticoagulants or have ever had a stomach or duodenal ulcer. In this case, acetylsalicylic acid should not be used in high (anti-inflammatory) doses and should not be used to treat pain and fever.
Talk to your doctor or pharmacist before using acetylsalicylic acid together with any of the following medicines:
- Oral anticoagulants if acetylsalicylic acid is used to treat pain and fever and you have never had a stomach or duodenal ulcer.
- non-steroidal anti-inflammatory drugs if acetylsalicylic acid is used in high (anti-inflammatory) doses or to treat pain and fever.
- Heparins when used in curative doses or in elderly patients (≥ 65 years) when acetylsalicylic acid is used in high (anti-inflammatory) doses, especially for the treatment of rheumatic diseases, or for the treatment of pain and fever.
- Medicines to dissolve blood clots (thrombolytics).
- Clopidogrel
- Ticlopidine
- Uric acid-lowering medicines (uricosurics) used to treat gout (e.g.. Benzobromarone, probenecid)
- Glucocorticoids (except replacement therapy with hydrocortisone) when acetylsalicylic acid is used in high (anti-inflammatory) doses.
- Pemetrexed in patients with mildly to moderately impaired renal function
- Anagrelide
.em>- Diuretics
- Angiotensin-converting enzyme inhibitors (ACE inhibitors), angiotensin-II receptor antagonists
- Methotrexate in doses up to 20 mg per week
- Medicines for local treatment of gastrointestinal complaints, antacids and activated charcoal
- Deferasirox
- Selective serotonin reuptake inhibitors (e.g.. e.g. citalopram, escitalopram, fluoxetine, fluvoxamine, paroxetine, sertraline)
To avoid possible drug interactions, you should also tell your doctor or pharmacist about any other medicines you are taking.
Use of Aspirin Express with alcohol
Aspirin Express must not be taken with alcohol.
Pregnancy, breast-feeding and fertility
If you are pregnant or breast-feeding, or if you suspect you may be pregnant or intend to become pregnant, ask your doctor or pharmacist for advice before using this medicine.
Pregnancy
During the first five months of pregnancy, you must not use this medicine or any other product containing acetylsalicylic acid without consulting your doctor. From the beginning of the 6th month of pregnancy (if your last menstrual period was more than 24 weeks ago), you must not use this medicine under any circumstances as this may cause serious harm to you or your baby.
If you have taken this medicine during pregnancy, contact your doctor immediately.
Lactation
This medicine may pass into breast milk. As a precaution, the use of Aspirin Express is not recommended during breast-feeding.
Pregnancy
This product belongs to a group of medicines that may affect the ability of women to become pregnant. This effect disappears after the medicine is stopped.
Driving and ability to operate machinery
Acetylsalicylic acid has no effect on driving and ability to operate machinery.
Aspirin Express contains sodium
This medicine contains 71.7 mg of sodium (the main component of table salt) per coated tablet. This is equivalent to 3.6% of the maximum daily dietary sodium intake recommended for an adult.
How should the medicine be taken?
How to take Aspirin Express ?
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
Dosage
To take with food.
Adult and adolescent use (over 16 years)
- The recommended single dose is 1 tablet, if necessary the dose can be repeated at least 4 hours apart. For higher fever or more severe pain, the recommended single dose is 2 tablets, this dose may also be repeated at least 4 hours apart if necessary.
- The total daily dose must not exceed 6 tablets.
Use in elderly patients (65 years and over)
- The recommended single dose is 1 tablet, if necessary the dose may be repeated at least 4 hours apart.
- The total daily dose must not exceed 4 tablets.
Use in adolescents aged 12 - 15 years (body weight 40 - 50 kg):
- The dosage depends on the body weight of the adolescent, the age indication is for information purposes only.
- The recommended single dose is 1 tablet, if necessary the dose may be repeated at least 4 hours apart.
- The total daily dose must not exceed 6 tablets.
Use in special patient groups
- Patients with impaired liver or kidney function or with circulatory problems (e.g. heart failure or significant bleeding): Ask your doctor or pharmacist for advice.
- Children under 12 years of age (with a body weight under 40 kg): Do not use without a doctor's prescription.
How to use
To open the film, tear the edge at any position.
Take the tablet(s) with plenty of liquid.
Duration of use
Use this medicine for a maximum of 3 days (for fever) or 3 - 4 days (for pain), unless specifically ordered by a doctor.
If you have used a larger amount of Aspirin Express than you should
.It is possible that symptoms such as ringing in the ears, hearing problems, headaches or dizziness may occur during treatment; these are typical signs of an overdose.
If you suspect an overdose, stop taking the medicine and contact a doctor immediately.
If you forget to use Aspirin Express forget
Do not take a double dose to make up for a missed dose.
What are the possible side effects?
How to store Aspirin Express ?
Keep this medicine out of the reach of children.
You must not use this medicine after the expiry date which is stated on the label. The expiry date refers to the last day of the month indicated.
Do not store above 30°C.
Do not use this medicine if you notice: visible signs of deterioration.
Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In doing so, they contribute to the protection of the environment.
Special instructions for storage
5 How to store Aspirin Express?
Keep this medicine out of the reach of children.
Do not use this medicine after the expiry date which is stated on the label.The expiry date refers to the last day of the month stated.
Do not store above 30°C.
Do not use this medicine if you notice: visible signs of deterioration.
Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In this way, they contribute to the protection of the environment.
Special notes on the content
Contents of the pack and other information
.What Aspirin Express contains
- The active substance is: Acetylsalicylic acid.
- One coated tablet contains 500 mg of acetylsalicylic acid.
The other ingredients are:
- Silicon dioxide, highly dispersed, sodium carbonate, anhydrous
- Coating: Carnauba wax, hypromellose, zinc stearate
How Aspirin Express looks and contents of pack
.White to off-white, round, biconvex coated tablet 12 mm in diameter, embossed with "BA 500" on one side and the Bayer Cross on the other.
Pack contents: 4, 8, 12, 20, 24, 40, 60 or 80 coated tablets
Not all pack sizes may be marketed.
Information leaflet
Download the information leafletWirkstoff: ACETYLSALICYLSÄURE
EAN: 9088884208201, 09088884208201
PZN: 4208200